Exact convergence rate in the limit theorems of Erdős-Rényi and Shepp

Deheuvels, Paul, Devroye, Luc, Lynch, James . The Annals of Probability 1986. 14 :209-223

Locate this article in:

Bibtex

@article{CIS-66371,
  Author = {Deheuvels, Paul and Devroye, Luc and Lynch, James},
  Title = {Exact convergence rate in the limit theorems of Erdős-Rényi and Shepp},
  Journal = {The Annals of Probability},
  Volume = {14},
  Year = {1986},
  Pages = {209--223},
  Keywords = {Law of the iterated logarithm, Moving average, Law of large numbers}
}

Similar articles